| Model Number |
H7493941848270 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via facility medwatch that stent dislodgement inside the patient occurred.As a 2.75 x 48mm synergy xd drug-eluting stent was being advanced for treatment when a portion of the stent came off of balloon-stylette removed from balloon easily.Unfortunately, device was not saved.No known harm to patient.
Event or Problem Description
It was reported via facility medwatch that stent dislodgement inside the patient occurred.As a 2.75 x 48mm synergy xd drug-eluting stent was being advanced for treatment a portion of the stent came off of balloon-stylette removed from balloon easily.Unfortunately, device was not saved.No known harm to patient.It was further reported that the event date was (b)(6) 2021.
Event or Problem Description
It was reported via facility medwatch that stent dislodgement inside the patient occurred.As a 2.75 x 48mm synergy xd drug-eluting stent was being advanced for treatment a portion of the stent came off of balloon-stylette removed from balloon easily.Unfortunately, device was not saved.No known harm to patient.It was further reported that the event date was (b)(6) 2021.It was further reported that positive stress test lead to the procedure: cardiac cath with percutaneus intervention, stents and balloon angioplasty.During the procedure, a portion of the stent came off of balloon- stylette removed from balloon easily, no known harm to patient.Unfortunately device was not saved.